# SDR KCSA202005281071

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 65,472 hours, 11,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LOOSE FASTENERS ON RT SIDE OF EMPENNAGE B, STA 2680-2700 AND WL 292.5.
